# SDR USAABB02135

- Difficulty date: August 19, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 851801
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHL - FLT 894 - AFTER TAKEOFF, UPON GEAR RETRACTION, WHEN THE GEAR LEVER WAS SELECTED TO THE 'OFF' POSITION, THE LEFT MAIN LANDING GEAR EXTENDED.  THE CREW POSITIONED THE GEAR LEVER TO 'UP' AND THE GEAR RETRACTED.  THE LEVER WAS LEFT IN THE 'UP' POSITION, AND THE CREW HAD THE AMBER GEAR DISAGREE LIGHT.  MAINTENANCE REPLACED THE LATCH SENSORS S260 AND S238.  ON THE SUBSEQUENT FLIGHT, CREW RECEIVED THE GEAR DOOR LIGHT AND EICAS MESSAGE.  MAINTENANCE FOUND AND SECURED A LOOSE SENSOR S242.  (M)
